# SDR 2000UALA00663

- Difficulty date: October 4, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 11,246 hours, 4,120 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CONTACT WITH GROUND EQUIPMENT, THE VERTICAL STABILIZER LT SIDE SKIN SUSTAINED SCRATCH, PUNCTURE AND DELAMINATION DAMAGE FROM AFT OF S-2 TO S-4, AND OVER A 7 INCHES REGION UP FROM RIB 4.  THE SKIN ATTACH AND BOUND FLANGES OF S-3 WERE DAMAGED ABOUT 6 INCHES ABOVE RIB 4.  THE VERTICAL STABILIZER SKIN DAMAGE WAS CUT OUT AND REPAIRED, AND S-3 WAS ALSO REPAIRED.  THIS WAS A MAJOR REPAIR.
